# SDR ASAA2014111210002

- Difficulty date: November 12, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Corroded
- Location: Bs 757-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK, RBL 13.8 HAS MULTIPLE AREAS OF CORROSION BS 757 - 877.  ACFT GROUNDED.  CUT OUT AND REPLACED DAMAGED SECTION OF CARGO TRACK IAW SRM 53-00-53-2R-2 AND EA 400, 53 & EA, 13968.
